Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have shortness of breath with fatigue and headache while doing intense cardiac exercises. What is causing this ?

Should I be worried or am I just afraid of what might happen? i ve been diagnosed with moderate aortic valve regurgitation and mild regurgitation of pulmonary , mitral , and tricuspid valves as well as hypertension . I ve been using a personal trainer for fitness and have found that I m having shortness of breath , fatigue, and headaches when doing intense cardio exercises. I m sure some of it s to be expected when I hadn t worked out for a year but should i be more concerned than i am? I have had some pain in my chest just to the left of my breast bone and have felt lightheaded. the pain did not happen while working out. it came on when i was sitting at lunch and then once when driving.
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
  User's Response
Hi dear
Welcome to HealthcareMagic.
You should be very cautious about symptoms like that.Avoid doing exercises to an extent where you have breathlessness or chest pain.However you definitely need some exercise.For the symptoms you felt in other times , i strongly advise you to visit your Cardiologist and get an ECG , Echo cardiogram to rule out any damage.I would also recommend frequent cardiac check up s.With frequent check up morbidity can be reduced very well .
Take care.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor